MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annfar.2005.02.028

Медицинская библиотека · Annales francaises d'anesthesie et de reanimation · 2005

[Latex-induced anaphylactic shock following graft reperfusion during renal transplantation].

Jacqmarcq O, Karila C, Carli P

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

We report a case of a young man with an allergy to latex who developed anaphylactic shock during anaesthesia for renal transplantation. All anaesthetic agents used before the episode were tested as potential allergens and only latex was shown to be positive. It appears that latex contamination in the graft was the cause since no materials containing latex were used during the operation. We feel it essential that donor organs should be removed in a totally latex-free environment. Such conditions will remove the risk of anaphylactic shock at the point of reperfusion of the transplant.

Для цитирования: Jacqmarcq O, Karila C, Carli P. [Latex-induced anaphylactic shock following graft reperfusion during renal transplantation].. Annales francaises d'anesthesie et de reanimation. 2005. DOI: 10.1016/j.annfar.2005.02.028.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.